Just wondering if anyone else has difficulty lactating while on Nifedipine which is I guess what doctors are having people take that keep going into preterm labor rather than the Terbutaline (so they tell me, anyway) especially since it's been proven to have a significantly less effect on the fetal heart rate. Anyway! During my last pregnancy I was able to lactate just fine up until the day I gave birth to my daughter and my hormones got so out of wack that I literally couldn't hardly make ANYTHING to feed my daughter with (2 weeks of struggling and I only came up with MAYBE 2 oz a day). This time I had seemed to produce less than what I did at this point of my pregnancy with my first then once I got put on the Nifedipine, what little accomplishment I had made poofed out the window. They've even almost completely gone back to normal size before I got pregnant (just one cup size larger now than the 3 cup sizes I was up before all this mess with preterm labor nad meds). I told myself if I can't breastfeed this time as well, that I wont be upset but in all honesty, I am. So I'm wondering if anyone else out there had the same problem when they were put on the medication? Was there any difficulties producing after getting off the medication? I will be scheduling an appointment with my lactation consultant while I'm at my appointment on tuesday, but I would love to know if anyone else is going through the same thing.... my daughter has the immune system of a Roman God and amazingly healthy, tall, etc. so I know formula is NOT a bad solution at all but at the same time I can't help but feel incompetent because my knockers aren't fulfilling their duties...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.